It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Francis on April 20, 2000 at 01:44:30:

In Reply to: Complex Partial Seizures posted by Kathy on April 19, 2000 at 11:56:43:

: I'm a 42 year old female who was diagnosed with complex partial seizures one year ago. I was having seizures for over 2 years (maybe once or twice a month), but had no idea what they were. It always started with a feeling of deja vu, then it was like I was out of my body. I could still function, in fact it seemed to happen a lot when I was driving. Finally, I realized something was wrong and I wasn't just loosing it, so I went to a neurologist who did and MRI and EEG and diagnosed me with this. I have been treated with Neurontin since then and it seems to contol the seizures very well. The side effects I've experienced is memory loss and very horrible nightmares when I'm sleeping that I've never had before. I do not know if the memory loss is from the medication or the condition. Even though my seizures seem to be in control, I experience a feeling of my head being "electric", is the only way I can explain this and this seems to happen quite often lately. I have also just started to experience something new. At night when we turn off the television in the bedroom and the room is silent, I have started to hear sounds and voices like the television is still on. This is very strange to me and I keep telling myself this is my imagination, but I don't think so. It goes away after about 5 minutes. Has anyone experienced this? This is still all fairly new to me and any information would be appreciated. Thanks

Hi Kathy

This is so interesting. My son has been having medication for his complex partial seisures.
He seems to be having more nightmares than he did before and he will comment on a
"itching" or "nipping" in his head every so often. He also gets a taste aura which he describes as
"yukky". He is on a different medication than yourself and has other complications but I am
currently having other tests done because this should not be happening.

Hope this helps and good luck

sarah
tests done.

Follow Ups

All times are GMT -7. The time now is 06:23 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!